# SDR USAA2008123092354

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 26,717 hours, 10,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8354245 FLT NR 390 LAS-CLT.  EMERGENCY FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT SEAT DOES NOT SHOW CHARGING.  MX R&R THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK WAS GOOD.
